# SDR SIMA20121204006

- Difficulty date: December 4, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 22,871 hours, 20,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE BATTERY WEAK/LIGHTS ON EMERGENCY LIGHT STRIPS BY ROWS 8-10 GO OUT AFTER SHORT TIME WITH EMERGENCY LIGHTS TURNED ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BATTERY.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
